Pseudo-isotopies of compact manifolds
Astérisque, no. 6 (1973), 280 p.
@book{AST_1973__6__1_0,
     author = {Hatcher, Allen E. and Wagoner, John B.},
     title = {Pseudo-isotopies of compact manifolds},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {6},
     year = {1973},
     zbl = {0274.57010},
     mrnumber = {353337},
     language = {en},
     url = {http://www.numdam.org/item/AST_1973__6__1_0}
}
Hatcher, Allen E.; Wagoner, John B. Pseudo-isotopies of compact manifolds. Astérisque, no. 6 (1973), 280 p. http://www.numdam.org/item/AST_1973__6__1_0/

[1] H. Bass, Algebraic K -Theory, Benjamin, 1968. | MR 249491 | Zbl 0174.30302

[2] J. M. Boardman, Singularities of differentiable mappings, Publ. Math., I.H.E.S 33(1967), 21-57. | Article | MR 231390 | Zbl 0165.56803

[3] J. Cerf, La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudoisotopie, Publ. Math. I.H.E.S. 39(1970). | Article | MR 292089 | Zbl 0213.25202

[4] J. Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France, 89(1961), p. 227-380. | Article | MR 140120 | Zbl 0101.16001

[5] A. Chenciner, Thèse à Orsay 1970: Sur la géométrie des strates de petites codimensions de l'espace des fonctions différentiables réelles sur une variété. | Zbl 0228.58004

[6] A. Chenciner, F. Laudenbach, Théorie de Smale à un paramètre dans le cas non simplement connexe, Ann. Sci. Ecole Norm. Sup., 1970, 409-478. | Article | MR 286114 | Zbl 0236.57015

[7] Keith Dennis, K 2 and the stable range condition, (to appear).

[8] H. Garland, Finiteness for K 2 of a number field, (to appear).

[9] S. Gerstein, K -theory of a polynomial extension, (to appear).

[10] D. Gromoll and W. Meyer, On differentiable functions with isolated critical points, Topology Vol. 8(1969), pp. 361-369. | Article | MR 246329 | Zbl 0212.28903

[11] A. Hatcher, A K 2 obstruction for pseudo-isotopies, Thesis, Stanford University, 1971.

[12] A. Hatcher, The Second Obstruction for Pseudo-isotopies, this volume. | Article | Zbl 0255.57014

[13] A. Hatcher and F. Quinn, Bordism invariants for intersections of submanifolds, preprint from Princeton University. | Article | Zbl 0291.57019

[14] M. Hirsch and C. Pugh, Stable manifolds for hyperbolic sets, A.M.S. Sym. Pure Math. Vol. 14 (Berkeley Conference on Global Analysis). | MR 271991 | Zbl 0215.53001

[15] J. F. P. Hudson, Concordance and isotopy, B.A.M.S. 72(1966), pp. 534-35. | Article | MR 193641 | Zbl 0147.23603

[16] M. Kervaire, Le Théorème de Barden-Mazur-Stallings, Comm. Math. Helv. 40(1965), p.31-42. | Article | MR 189048 | Zbl 0135.41503

[17] J. Milnor, Whitehead Torsion, B.A.M.S. Vol. 72(1966). | MR 196736 | Zbl 0147.23104

[18] J. Milnor, Lectures on the h -cobordism theorem, Princeton Mathematical Notes (1965). | MR 190942 | Zbl 0161.20302

[19] J. Milnor, Introduction to Algebraic K -theory, Annals Study #72, Princeton University Press. | MR 349811 | Zbl 0237.18005

[20] C. Morlet, Plongements et automorphisms de variétés, College de France; Paris 1969 (multigraphié).

[21] M. Morse, The calculus of variations in the large, Am. Math. Soc. Coll. Pub. 8(1934). | JFM 60.0450.01

[22] L. Siebenmann, Torsion invariants for pseudo-isotopies of closed manifolds, Notices of A.M.S. 14, 1967, 942.

[23] S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa (3) 17(1963), 97-116. | MR 165537 | Zbl 0113.29702

[24] J. Stallings, Whitehead Torsion of free products, Annals of Math. 82(1965), pp. 354-363. | Article | MR 179270 | Zbl 0132.26804

[25] R. G. Swan, Algebraic K -Theory, Springer-Verlag Lecture Notes in Math #76, 1968. | MR 245634 | Zbl 0193.34601

[26] A. Takens, A solution to a problem of Thom, Manifolds-Amsterdam 1970, Springer-Verlag Math. Lecture Notes #197. | MR 278311

[27] R. Thom, Topological models in biology, Topology Vol. 8, 313-335. | Article | MR 245318 | Zbl 0165.23301

[28] J. B. Wagoner, Algebraic invariants for pseudo-isotopies, Proceedings of Liverpool Singularities Symposium II, Springer-Verlag Notes in Math #209. | MR 348771 | Zbl 0214.22403

[29] J. B. Wagoner, On K 2 of the Laurent polynomial ring, Amer. Jour. Math, January 1971. | MR 276306 | Zbl 0217.34802

[30] C. T. C. Wall, Geometrical Connectivity I., Jour. London Math. Society (2), 3(1971), 597-604. | Article | MR 290387 | Zbl 0214.22304

[31] A. Weinstein, Families of C mappings, to appear.

[32] Wu-Chung Hsiang, Decomposition formulae for Laurent extensions in algebraic K -theory and the role of codimension one submanifolds in topology, to appear in Battelle Algebraic K-theory Proceedings, Springer-Verlag Notes. | MR 370601 | Zbl 0291.18018

[33] I. A. Volodin, Algebraic K -theory as extraordinary homology theory on the category of associative rings with unity, Math. of the USSR-Izvestija Vol. 5, No. 4, Aug. 1971 (English translation). | Article | Zbl 0229.18010 | Zbl 0252.18010

[34] J. Wagoner, Stratifications, buildings, and higher K -theories, to appear in Battelle Algebraic K -Theory Proceedings, Springer-Verlag lecture notes. | MR 380836 | Zbl 0289.55009

[35] I. A. Volodin, Algebraic K -Theory, Uspeki Math. Nauk 1972, #4. See #5 also. | MR 393191

[36] A. Hatcher, On the two parameter h -cobordism Theorem for two-connected manifolds, preprint from Princeton University.

[B] H. Bass, Algebraic K -theory, Benjamin 1968. | MR 249491 | Zbl 0174.30302

[Br] W. Browder, Diffeomorphisms of 1 -connected manifolds, Transactions A.M.S. 128(1967) 155-163. | MR 212816 | Zbl 0166.19702

[H-Q] A. Hatcher and F. Quinn, Bordism invariants of intersections of submanifolds, to appear. | Article | MR 353322 | Zbl 0291.57019

[H-W] A. Hatcher and J. Wagoner, Pseudo-isotopies on non-simply connected manifolds and the functor K 2 , this volume.

[M] J. Milnor, Introduction to algebraic K -theory. Annals of Math. Study #72, 1971. | MR 349811 | Zbl 0237.18005

[S] R. G. Swan, Excision in algebraic K -theory, J. Pure & Appl. Algebra, 1(1971) 221-252. | Article | MR 308240 | Zbl 0262.16025

[T] E. C. Turner, Diffeomorphisms of a product of spheres, Invent. Math. 8(1969) 69-82. | Article | MR 250323 | Zbl 0179.51803